# SDR CALA2022011200115

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A300*
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cleat
- Part number: D5323053720001
- Condition: Corroded
- Location: Fr 28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE HAS CORRODED CLEAT AT FR28 STR41R-42R. PER HAECO LCQ NR 9292476/30476 GENERATED BY V079881 REMOVED AND REPLACED CLEAT IN FWD CARGO PIT AT FR28 STR 41R-42RT IAW A320 SRM 51-72-11
